Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

May 26, 2021Warren County, New York

NWS Albany, NY issued this special weather statement at May 26, 2021, 3:21 PM EDT for Warren County, New York. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2021, 3:21 PM EDT (19:21 UTC)
Expired
May 26, 2021, 3:45 PM EDT
In force
24 min
Issued by
NWS Albany, NY

County Warren County, NY

The radar

The Burlington radar (KCXX), 91 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

399 
WWUS81 KALY 261921
SPSALY

Special Weather Statement
National Weather Service Albany NY
321 PM EDT Wed May 26 2021

NYZ042-043-261945-
Northern Washington-Northern Warren-
321 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHWESTERN WASHINGTON COUNTIES...

At 320 PM EDT, a strong thunderstorm was located near Chestertown, or
12 miles north of Warrensburg, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Hague, Rogers Rock Campground, Eagle Point Campground, Huletts
Landing, Putnam, Wright, Dresden Center, Starbuckville, Putnam
Station, Silver Bay, Pottersville, Clemons, Sabbath Day Point, South
Horicon, Indian Kettles, Graphite, Adirondack, Brant Lake, Glenburnie
and Riverbank.

This includes Interstate 87 between exits 24 and 26.
 
If outdoors, consider seeking shelter inside a building.

LAT...LON 4380 7338 4377 7335 4374 7337 4373 7337
      4369 7340 4366 7341 4364 7343 4362 7342
      4358 7377 4375 7383 4378 7373 4381 7338
TIME...MOT...LOC 1920Z 255DEG 40KT 4369 7370 

$$

Rathbun/Wasula

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at May 26, 1:31 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 26, 1:31 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
131 PM EDT Wed May 26 2021

.SYNOPSIS...
Warm and more humid weather ahead of an approaching cold front
will bring showers and thunderstorms to the region. Some of
these thunderstorms may become severe with the greatest impact
from damaging wind gusts. In the wake of the cold frontal
passage tonight, cooler and drier weather is in the forecast
overnight into Thursday night. In fact, portions of the
Adirondacks and southern Green Mountains may see some frosty
conditions.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 116 PM EDT...Severe Thunderstorm Watch #205 has been
issued for all of eastern Upstate New York and adjacent western
New England and is in effect until 8 PM EDT.

Our region remains situated downstream of an approaching upper
level shortwave located over the Great Lakes. An associated
surface cold front associated with this feature is still located
well west of the are over the Midwest. However, a pre-frontal
surface trough will be approaching for this afternoon and this
feature is expected to allow for some showers and thunderstorms
to develop for this afternoon and evening.

MRMS imagery already shows a line of thunderstorms is developing
from the eastern end of Lake Ontario southward across central
New York and the Finger Lakes. Radar imagery already suggest
this line has the potential for severe wind gusts and it will be
tracking eastward towards our area.

Strong late May sunshine has allowed temp to soar into the mid
to upper 80s already for many valley areas. NYS Mesonet shows
surface dewpoints have reached the mid to upper 60s, which is
actually higher than what some model guidance has suggested.
Some of these dewpoints may lower a few degrees within mixing
this afternoon, but the combination of strong heating and a
moist boundary layer is resulting in SBCAPE values around
1500 J/kg across most of the area (MLCAPE around 1000 J/kg)
according to the SPC mesoanalysis.   Low-level lapse rates are
around 8 deg/km. Mid level lapse rates remain weak around 6 C/km
thanks to the lack of strong upper level height falls for
during the day today. SPC mesoanalysis shows DCAPE values
around 1000 J/kg thanks to the strong low-level lapse rates.

3km HRRR/NAM suggests broken lines of showers/t-storms should be
moving into the Adirondacks/Mohawk Valley towards the mid
afternoon hours. These clusters of showers/thunderstorms will
spread eastward through the late afternoon and into the evening
hours. It may not organize into a large single QLCS, but rather,
several small to medium size broken lines or clusters. BUFKIT
profiles continue to support inverted-v type signatures as well
so the main threat continues from damaging wind gusts.

The cold front is forecast to slide east-southeast of the region
this evening with a diminishing trend in coverage and intensity
of the convection. Showers and t-storms should be finished by 10
PM to midnight for the entire area.

By sunrise Thursday, expectations are for mostly sunny skies
with some residual stratus across upslope favored areas of the
Taconics, Berks, southern Greens and northwest hills of
Litchfield County CT. Overnight lows cool off into the 40s
across the Dacks with mainly 50s elsewhere, lower 60s in the
mid-Hudson Valley and near the I84 corridor.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
Potential frost conditions Thursday night for portions of the
Dacks and southern Greens.

Brisk northwest winds during Thursday with falling dewpoints and
cold advection throughout the day. Should be ample sunshine as
well with highs mainly lower to mid 70s for Hudson Valley
locations, 60s for most the remainder of the region.

Timing of upstream cloud coverage and upstream Canadian high to
the north of the Great Lakes will determine just how chilly we
get Thursday night. Portions of the Dacks and southern Greens
have the best potential for some frosty conditions with the
remainder of the region into the 40s. High and some mid level
clouds arrive ahead of our next system leading into the long
term portion of this forecast throughout the night.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
The next low pressure system and shortwave trough eject out of the
northern plains towards our area Thursday night into Friday morning.
The main area of low pressure will track across the mid-Atlantic
region late Friday, spreading rainfall across the region. Best
chance for a soaking steady rainfall (around a half of an inch or
so) will be south and east of Albany Friday afternoon through Friday
night. Locations north of Albany will likely still see rainfall but
with best energy further south, amounts will be limited.
Temperatures will be chilly by end of May standards, with highs in
the 50s to low 60s.

As the surface low exits to the southeast, the shortwave trough
closes off and gradually moves into the Ohio valley. Energy should
be located far enough south that Saturday afternoon and Sunday will
be dry. Temperatures will be below normal, in the 60s, but should
see at least partly sunny skies both days.

Sunday night, it is questionable whether the closed low drifts
northeast into New York or if it just drifts south and east of
our region. Therefore, there is the potential for shower
activity as we head into the new work week but this remains
somewhat uncertain. Despite the model variability, temperatures
warm back to above normal levels by Tuesday.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Through 18z/Thu...VFR conditions will start the TAF period under a
partly to mostly sunny sky. Showers and thunderstorms have developed
across western New York and will continue to track eastward into the
evening. Timing for activity across the terminals are between
20z/Wed and 02z/Thu where IFR conditions are possible within any
thunderstorm. Gusty winds may also accompany the strongest cores.
Have included the possible window of opportunity for thunderstorms
at all sites with TEMPO groups.

In the wake of the thunderstorms, scattered VFR showers may linger
for a time (perhaps 06z/Thu), then drier air comes in overnight with
showers ending. Patchy low-level clouds will be possible at all
sites later tonight into early tomorrow morning. Will maintain VFR
at this time but if coverage becomes broken, MVFR cigs are possible.
Afterwards, clouds will lift and gradually dissipate Thursday
morning.

Wind will be out of the south to southwest at 7-14 kt with a few
higher gusts to 20 kt this afternoon, then shift to the west at 6-12
kt tonight. Wind will then shift to the north to northwest tomorrow
at 7-14 kt with gusts to 20 kt possible.

Outlook...

Thursday Night: No Operational Impact. NO SIG WX.
Friday: Moderate Operational Impact. Chance of SHRA...RA.
Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: Low Operational Impact. Slight Chance of SHRA.
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: No Operational Impact. NO SIG WX.
Memorial Day: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
South to southwest winds of 25 to 30 mph possible today.

Increasing moisture ahead of an approaching cold front will
bring about showers and thunderstorms to the region, mainly this
afternoon and evening. This will be some much needed rainfall
for the region. Relative humidity values this afternoon will
vary with values generally around 50 percent. Higher values into
the portions of the Mohawk Valley. Winds will be much
stronger, and variable in direction in and near any
thunderstorms this afternoon or evening.

Tonight, showers and thunderstorms will decrease in coverage and
intensity from northwest to southeast with the passage of a cold
front. Winds become more northwest with speeds around 10 mph
with some occasional higher gusts. Relative humidity values
between 75 and 95 percent are expected.

Much drier and cooler weather expected Thursday as minimum
relative humidity values fall back to between 30 and 50 percent.
Northwest winds to north around 10-15 mph with occasionally
higher gusts to between 15 and 25 mph.

&&

.HYDROLOGY...
Showers and thunderstorms are expected ahead of a cold front
today. Rainfall amounts will range from a few tenths of an inch
to around half an inch, with some localized amounts up to an
inch possible.

While we can not totally rule out an isolate ponding of water
where showers and thunderstorms could persist, dry antecedent
conditions should limit hydro related concerns. Some
additional light to moderate rainfall is possible Friday into
perhaps Saturday, mainly along and south of Interstate 90.

Otherwise, river and stream levels should remain fairly steady
through the remainder of the week and into the start of the
holiday weekend.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...BGM
NEAR TERM...Frugis/BGM
SHORT TERM...BGM
LONG TERM...JLV
AVIATION...Rathbun
FIRE WEATHER...BGM
HYDROLOGY...BGM
Hazardous weather outlook, May 26, 1:07 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
107 PM EDT Wed May 26 2021

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-271100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
107 PM EDT Wed May 26 2021

...SEVERE THUNDERSTORM WATCH 205 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central and eastern New York and
southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Cooler weather returns Thursday into Thursday night with patchy
frost possible across portions of the southern Adirondacks and
southern Vermont. Frost advisories may be needed.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to pass along any reports of wind
damage or hail to the National Weather Service via phone, email or
social media.

In the hours before

Special weather statement, May 26, 2:40 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Albany NY
240 PM EDT Wed May 26 2021

NYZ039-040-082-261915-
Southern Fulton-Northern Fulton-Montgomery-
240 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT WESTERN FULTON AND NORTHWESTERN
MONTGOMERY COUNTIES...

At 240 PM EDT, a strong thunderstorm was located near St. Johnsville,
or 7 miles east of Little Falls, moving northeast at 35 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Gloversville, St. Johnsville, Caroga Lake, Caroga Lake Public
Campground, Oppenheim, Meco, Crum Creek, Kringsbush, Rockwood,
Lotville, Rasbach Corner, Mindenville, Fical Corners, Scotchbrush,
Phipps Corners, West Bush, Smiths Corners, North Bush, West Saint
Johnsville and Wheelerville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4310 7476 4323 7451 4307 7431 4295 7475
      4302 7474 4304 7475 4305 7476
TIME...MOT...LOC 1840Z 243DEG 32KT 4305 7472

Rathbun/Wasula
Special weather statement, May 26, 2:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Albany NY
246 PM EDT Wed May 26 2021

NYZ033-082-261915-
Hamilton-Northern Fulton-
246 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL HAMILTON AND
NORTHWESTERN FULTON COUNTIES...

At 245 PM EDT, a strong thunderstorm was located near Stratford, or
17 miles northeast of Little Falls, moving east at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Stratford, Arietta, Benson, Oregon, Knappville, Shaker Place, Powley
Place, Averys Place, Bliss Corner, Emmonsburg, Upper Benson and
Whitehouse.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4315 7471 4317 7472 4317 7470 4318 7470
      4328 7471 4329 7471 4329 7472 4342 7439
      4325 7426 4312 7472 4315 7472
TIME...MOT...LOC 1845Z 250DEG 36KT 4325 7466

Rathbun/Wasula
Special weather statement, May 26, 2:53 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Albany NY
253 PM EDT Wed May 26 2021

NYZ042-043-261915-
Northern Washington-Northern Warren-
253 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHWESTERN WASHINGTON COUNTIES...

At 252 PM EDT, a strong thunderstorm was located over Huletts
Landing, or 7 miles northwest of Whitehall, moving east at 40 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Huletts Landing, Putnam, Shelving Rock, Dresden Center, Sabbath Day
Point, Putnam Station, Silver Bay, Snody Dock, Clemons, Ottenburgs
Ramp and North Bolton.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4377 7335 4374 7337 4373 7337 4369 7340
      4368 7340 4364 7343 4362 7342 4359 7343
      4355 7364 4366 7368 4378 7336
TIME...MOT...LOC 1852Z 257DEG 33KT 4362 7354

Rathbun/Wasula
Special weather statement, May 26, 3:06 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Albany NY
306 PM EDT Wed May 26 2021

NYZ039>041-050-082-261930-
Southern Fulton-Northern Fulton-Montgomery-Southern Saratoga-Northern
Saratoga-
306 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FULTON...WEST
CENTRAL SARATOGA AND EAST CENTRAL MONTGOMERY COUNTIES...

At 306 PM EDT, a strong thunderstorm was located near Gloversville,
moving east at 40 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Gloversville, Johnstown, Broadalbin, Mayfield, Galway, Cranberry
Creek, Caroga Lake Public Campground, Perth, Berkshire, Bleecker,
Parkis Mills, Meco, West Perth, Munsonville, Shaw Corners, Church
Corners, Barkersville, Glenwild, Broadalbin Junction and Hale Mills.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4311 7455 4320 7404 4300 7400 4296 7452
TIME...MOT...LOC 1906Z 260DEG 35KT 4306 7442

Rathbun/Wasula
Special weather statement, May 26, 3:08 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Albany NY
308 PM EDT Wed May 26 2021

NYZ033-041-082-261945-
Hamilton-Northern Fulton-Northern Saratoga-
308 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...
NORTHEASTERN FULTON AND NORTHWESTERN SARATOGA COUNTIES...

At 308 PM EDT, a strong thunderstorm was located 7 miles south of
Sacandaga Campground, or 14 miles north of Gloversville, moving east
at 40 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Edinburg, Northville, Day Center, Northampton Beach Public
Campground, Hope, Benson, Fairchilds Corners, Tenantville, Sweets
Crossing, Pinnacle, Conklingville, Maple Grove, Carpenters Corners,
Tomantown, Osbourne Bridge, West Day, Batchellerville, Fox Hill,
Allentown and Hope Falls.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4337 7414 4339 7394 4320 7388 4315 7439
      4332 7443
TIME...MOT...LOC 1908Z 260DEG 35KT 4325 7431

Rathbun/Wasula
Special weather statement, May 26, 3:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
321 PM EDT Wed May 26 2021

NYZ042-043-261945-
Northern Washington-Northern Warren-
321 PM EDT Wed May 26 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHWESTERN WASHINGTON COUNTIES...

At 320 PM EDT, a strong thunderstorm was located near Chestertown, or
12 miles north of Warrensburg, moving east at 45 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Hague, Rogers Rock Campground, Eagle Point Campground, Huletts
Landing, Putnam, Wright, Dresden Center, Starbuckville, Putnam
Station, Silver Bay, Pottersville, Clemons, Sabbath Day Point, South
Horicon, Indian Kettles, Graphite, Adirondack, Brant Lake, Glenburnie
and Riverbank.

This includes Interstate 87 between exits 24 and 26.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4380 7338 4377 7335 4374 7337 4373 7337
      4369 7340 4366 7341 4364 7343 4362 7342
      4358 7377 4375 7383 4378 7373 4381 7338
TIME...MOT...LOC 1920Z 255DEG 40KT 4369 7370

Rathbun/Wasula

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 1:50 PM EDTSevere Thunderstorm WarningALYHamilton, Herkimer, Warren55 min
May 26, 2:19 PM EDTSpecial Weather StatementALYWarren26 min
May 26, 2:28 PM EDTSpecial Weather StatementALYOneida47 min
May 26, 2:32 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer43 min
May 26, 2:40 PM EDTSpecial Weather StatementALYFulton35 min
May 26, 2:46 PM EDTSpecial Weather StatementALYFulton29 min
May 26, 2:53 PM EDTSpecial Weather StatementALYWarren22 min
May 26, 3:06 PM EDTSpecial Weather StatementALYFulton24 min
May 26, 3:08 PM EDTSpecial Weather StatementALYFulton37 min
May 26, 3:27 PM EDTSpecial Weather StatementALYSchoharie33 min
May 26, 3:31 PM EDTSpecial Weather StatementALYWarren29 min
May 26, 3:36 PM EDTSpecial Weather StatementALYSaratoga, Washington24 min
May 26, 3:48 PM EDTSpecial Weather StatementALYSchenectady27 min
May 26, 3:55 PM EDTSpecial Weather StatementALYWashington35 min
May 26, 4:11 PM EDTSpecial Weather StatementALYRensselaer34 min
May 26, 4:23 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington37 min
May 26, 5:49 PM EDTSpecial Weather StatementALYColumbia26 min
May 26, 5:51 PM EDTSpecial Weather StatementALYColumbia24 min
May 26, 5:53 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster67 min
May 26, 5:54 PM EDTSevere Thunderstorm WarningALYColumbia66 min
May 26, 5:58 PM EDTSevere Thunderstorm WarningALYColumbia, Dutchess, Ulster62 min
May 26, 6:01 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster59 min
May 26, 6:07 PM EDTSpecial Weather StatementALYOrange38 min
May 26, 6:54 PM EDTSevere Thunderstorm WarningALYDutchess66 min
May 26, 7:03 PM EDTSevere Thunderstorm WarningALYDutchess57 min
May 26, 7:26 PM EDTSevere Thunderstorm WarningALYDutchess64 min
May 26, 4:57 PM EDTSevere Thunderstorm WarningALYBennington, Windham48 min
May 26, 4:58 PM EDTSpecial Weather StatementALYBerkshire32 min
May 26, 5:35 PM EDTSpecial Weather StatementALYBerkshire25 min
May 26, 7:07 PM EDTSpecial Weather StatementALY38 min
May 26, 7:08 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region67 min
May 26, 7:31 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region59 min
May 26, 7:59 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region35 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.